Journal of Inequalities and Applications
Volume 6 (2001), Issue 6, Pages 641-649
On the boundedness of the solutions of the continuous Riccati equation
1ENSMP, Centre de Robotique, 60, Boulevard Saint Michel, Paris Cedex 06 75 272, France
2lnria, lorraine (Projet Congé), ISGMP Bât. A, lle du Saulcy, Metz Cedex 01 57 045, France
Received 11 January 2000; Revised 17 April 2000
Copyright © 2001 Marco Pengov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, an inequality on the solution of the continuous-time Riccati equation which is used by many authors in the field of control theory is shown to be false: a counter-example is given. Moreover correct bounds for the solution of the Riccati equation are given.